Noise variance estimation based on measured maximums of sampled subsets
Andrej Košir,
Aljo Mujčić,
Nermin Suljanović and
Jurij F. Tasič
Mathematics and Computers in Simulation (MATCOM), 2004, vol. 65, issue 6, 629-639
Abstract:
In this paper, an estimation of the Gaussian noise variance based on observed (measured) maximums of subsets of samples is given. Circumstances of the measurement environment being limited, only maximums of subsets of samples are available and the non-constant variance of the Gaussian noise can be estimated. In the case of power line noise, the variance of the zero mean Gaussian noise is a periodic function of the a-priory known parameterization.
Keywords: Variance estimation; MLE criterion; Noise measurement (search for similar items in EconPapers)
Date: 2004
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475404000734
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:65:y:2004:i:6:p:629-639
DOI: 10.1016/j.matcom.2004.02.015
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().